MathSciNet Relay Station
MathSciNet bibliographic data
MR422983 (54 #10967) 42A36 (60J65)
Davis, Burgess On Kolmogorov's inequalities $\tilde f \sb{p}\leq C\sb{p}\ f\sb{1},$ $0<p<1$. Trans. Amer. Math. Soc. 222 (1976), 179–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement